Flood, Gloucester
- When
- July 28, 2:15 PM EST
- Where
- Gloucester County, 0.74 mi ENE of Pitman to Glassboro
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 39.735, -75.118
Minor street flooding occurred due to heavy rainfall with thunderstorms.
A cold frontal boundary moved southward into the region. This led to the development of afternoon showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A cold frontal boundary moved southward into the region. This led to the development of afternoon showers and thunderstorms. Some of thunderstorms became severe with locally heavy rainfall as well. Many locations saw between 2 and 3 inches of heavy rainfall total for this event in Southern NJ. A few locations in Atlantic and Cape may counties lost power.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 28, 12:41 PM EST, 1 hour 34 minutes earlier.
Area Forecast Discussion
National Weather Service Mount Holly NJ
141 PM EDT THU JUL 28 2016
.SYNOPSIS...
High pressure will be anchored to the north through Friday.
Meanwhile, a weak stationary front will be situated over the area
with a wave of low pressure expected to track along it. A weak
front will stall to our south and areas of low pressure will
develop along this front through the weekend and bring periods of
showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Severe Thunderstorm Watch has been issued for the portions of
New Jersey from I-78 southward, southeast Pennsylvania from Berks,
Montgomery, Bucks southward, and as well as Delaware and the
adjacent counties in Maryland along the Chesapeak Bay until
Midnight tonight.
The Flash Flood Watch (FFA) goes into effect at 2 PM for E MD,
DE, SE PA and S NJ. A rather diffuse WSW- ENE oriented frontal
boundary bisected the CWA this morning. Dewpoints were in the 60s
north of the front and 70s south of it. Following strong heating
and boundary layer destabilization during peak heating, scattered
showers and thunderstorms are expected to develop this afternoon
where the axis of greatest moisture and instability will reside
along and south of this old boundary. These storms will like
contain torrential downpours as they develop in a moisture laden
airmass where PWATS are forecast to be 2.0-2.25 inches. There is a
signal in the hi-res CAM guidance (including the HRRR and NCAR
ensembles) for locally heavy rainfall that would exceed 3-h FFG
this afternoon and early evening in SE PA, S NJ and particularly
across our Delmarva zones.
The start time of the FFA for the tier of counties farther north
into Bucks Co., PA and central NJ is still 6 PM. We will monitor
the latest observations/mesoanalysis and model trends for
consideration if an expansion of the FFA is needed farther north
and west for tonight.
The Storm Prediction Center has included our Delmarva zones in a
slight risk and SE NJ, far SE PA in a marginal risk for severe
thunderstorms due to the expected instability (MLCAPE 1500-2000
J/kg) along with a moderately strong westerly mid-level flow.
Maximum temperatures should favor the lower 90s in our region.
Readings should not get out of the 80s in the elevated terrain of
the Poconos and northwestern New Jersey, and along the immediate
coast. Heat index values are expected to remain several degrees
below the excessive heat criterion for our northern counties and
just below the criteria for the urban corridor and for our
southern counties.
The synoptic wind should be light allowing local influences to
drive today's wind direction. Speeds should be mostly less than 10
mph.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.
The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.
The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
An area of low pres will ride alg the stalled front and bring
rain to the area on Fri. There is still some disagreement in the
mdls as to the extent of the rain and the locations of the
heaviest, with the GFS indicating most rain n and very little s
and the ECMWF having a more widespread event. For now, will just
carry high chc everywhere.
Mdls then clear things out Fri night into early Sat, so have
lowered pops and removed them for the first part of Sat.
Then there is more disagreement in the mdls into Sat as both mdls
develop precip again but the ECMWF is more widespread into early
Sun. However, by later Sun, both the GFS and ECMWF has another
good shot of precip over the area as another wave moves by alg the
front.
After Sun, the ECMWF is much drier through midweek, keeping most
of the period dry, while the GFS keeps Mon with a chc of precip
and diurnal stuff on Tue. The drier ECMWF soln is supported by the
CMC, so have leaned the fcst in that direction attm.
Temps look to be a bit cooler than we have had recently, with
temps not expected to hit 90 degrees in many areas thru the
extendd pd.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Flying conditions will continue to deteriorate through tonight as
thunderstorms with gusty winds and heavy rain will periodically
impact all taf sites, but especially KPHL, KPNE, KTTN, KMIV, KACY
through early Friday morning. Added vrb15g30kt winds to these TAF
sites to account for potential for gusty winds in and near
thunderstorms. Confidence is low for the timing of convection at
any particular TAF site, but high that storms will be in the
region through early Friday morning.
Showers and storms will expand in coverage tonight and early
Friday morning. This will result in ceilings dropping to MVFR at
most sites around or after 04Z.
Southeast winds will back to the east late tonight generally 10
knots or less, except in and around thunderstorms, but shift to
the northwest and increase in speeds, gusting at 10-20 kts after
11Z Friday.
Conditions gradually improve by late morning/early afternoon
Friday with precipitation ending, and ceilings lifting
Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.
Mon...Mainly VFR. Moderate Confidence.
&&
.MARINE...
The wind direction is forecast to favor the SE for much of the
day, becoming more S late in the day and this evening. Winds
speeds will be light, around 10 knots. The winds will be variable
in some spots tonight but a general light SE wind is favored late
tonight.
Wave heights on our ocean waters will be 2 feet or less and waves
on Delaware bay should be 1 foot or less.
Scattered showers and thunderstorms are possible for this
afternoon with numerous showers and thunderstorms anticipated for
tonight.
Outlook...
Fri through Mon...There is a chance of marginal sca conds Fri
night into erly Sat, but confidence is low. Otherwise, no marine
headlines are anticipated thru the pd.
RIP CURRENTS...
There is a low risk for the development of dangerous rip currents
for today due to the relatively light wind and tranquil seas.
The probably risk for the development of dangerous rip currents
on Friday is also low.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 6 PM EDT this evening through Friday
evening for PAZ105-106.
Flash Flood Watch through Friday evening for PAZ070-071-
101>104.
NJ...Flash Flood Watch from 6 PM EDT this evening through Friday
evening for NJZ009-010-012>015.
Flash Flood Watch through Friday evening for NJZ016>027.
DE...Flash Flood Watch through Friday evening for DEZ001>004.
MD...Flash Flood Watch through Friday evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Nierenberg
Near Term...Iovino/Klein
Short Term...Iovino
Long Term...Nierenberg
Aviation...Iovino/Nierenberg/99
Marine...Iovino/NierenbergHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 159 PM EDT THU JUL 28 2016 NJZ001-007-008-PAZ054-055-061-062-291800- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED LATE TODAY INTO FRIDAY MORNING. THIS MAY BRING A LOCALIZED FLASH FLOOD THREAT TO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ060-291800- BERKS- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071- 101>106-291800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 159 PM EDT THU JUL 28 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-291800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 159 PM EDT THU JUL 28 2016 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-291800- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 159 PM EDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 PM EDT THU JUL 28 2016
DEZ001-002-NJZ016-281815-
KENT-NEW CASTLE-SALEM-
142 PM EDT THU JUL 28 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST NEW CASTLE...NORTH
CENTRAL KENT AND SOUTHWESTERN SALEM COUNTIES...
AT 140 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM PORT PENN TO WOODLAND BEACH. THE STORMS WERE FORMING ALONG
A BAY BREEZE FRONT AND WERE NEARLY STATIONARY.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...DELAWARE CITY...SAINT GEORGES...HOPE CREEK...
PORT PENN...BEAR...GLASGOW...ODESSA AND CHAMBERSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN AND CENTRAL DELAWARE...AND SOUTHERN NEW JERSEY.
LAT...LON 3961 7561 3959 7556 3957 7557 3961 7552
3957 7550 3958 7555 3953 7557 3952 7553
3957 7551 3939 7542 3939 7543 3942 7545
3941 7554 3925 7541 3934 7565 3961 7571
TIME...MOT...LOC 1740Z 304DEG 3KT 3952 7555 3934 7545
JRKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT THU JUL 28 2016
DEZ002>004-281900-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
158 PM EDT THU JUL 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND CENTRAL
SUSSEX COUNTIES...
AT 157 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR NEAR
GEORGETOWN...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LEWES...MILTON...BRIDGEVILLE...
ELLENDALE...HENLOPEN ACRES...CAPE HENLOPEN STATE PARK...BLADES...
GREENWOOD AND DEWEY BEACH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...AND THE STORM WILL AFFECT THE BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHERN AND CENTRAL DELAWARE.
LAT...LON 3860 7560 3881 7568 3898 7531 3891 7531
3880 7518 3878 7513 3880 7509 3867 7507
3869 7508 3869 7513 3866 7513 3865 7518
TIME...MOT...LOC 1757Z 261DEG 11KT 3876 7531
ROBERTSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG WEST BRADFORD TWP 39.97N 75.74W
07/28/2016 CHESTER PA EMERGENCY MNGR
REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP
&&
EVENT NUMBER PHI1601595
SRPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 1 N EMBREEVILLE 39.94N 75.73W
07/28/2016 CHESTER PA EMERGENCY MNGR
TREE AND WIRES DOWN ON CAR ON STARGAZERS RD
&&
EVENT NUMBER PHI1601596
SRPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD OXFORD 38.69N 76.17W
07/28/2016 TALBOT MD SOCIAL MEDIA
&&
EVENT NUMBER PHI1601597
STAFFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
07/28/2016 M42 MPH ANZ430 NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601598
STAFFThe national radar mosaic for the moment the first event began.
12 heavy rain, 1 flood. Local standard time, as filed.
Minor street flooding occurred due to heavy rainfall with thunderstorms.
Almost three inches of rain fell in an hour with thunderstorms.
Two and three quarters inches of heavy rain fell with thunderstorms.
Almost three inches of heavy rain fell with thunderstorms.
Three and a half inches of heavy rain fell with thunderstorms.
Just over two inches of heavy rain fell with thunderstorms.
Two and a half inches of heavy rain fell with thunderstorms.
Over three inches of heavy rainfall fell due to thunderstorms.
Over three inches of heavy rain fell with thunderstorms.
Three inches of rain fell with thunderstorms.
Just over two inches of rain fell with thunderstorms.
Just over two inches of heavy rain fell from thunderstorms.
Just under three inches of heavy rain fell from thunderstorms.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2016Every state in 2016This day in weather historyWarnings in New Jersey, July 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 640880, 640881, 640882, 640883, 640884, 640885, 640886, 640887, 640888, 640890, 640889, 640891, 640892.